Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Head ache, have cold sores, scalp and bone pain. Have herpes. What is going on?

I have herpes (coldsores) and lately I have had a pain on the right side of my head. It isn t actually a headache ,more as if the bone or scalp hurts as if I had been kicked in the head. The pain also presents occassionally on the lower right towards the back of my head. I am wondering what the pain on my head can be caused from. I am an overweight , 52 year old female.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,
Herpes is an infection of nerves so it can cause pain,
Although pain is not commonly seen as the lesions are localised.

Take analgesics and see if it comes down,
also you can try gabapantene.

Please meet a dermatologist if the lesions increase

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor